# SDR SWAA2013032013845

- Difficulty date: March 14, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 53,969 hours, 43,149 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 140N213
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW OUTER PANE ARCED.  REMOVED AND REPLACED R1 WINDOW PER MM.
